my hairs has gone from pure gray to green, orange color, is very brittle. Has just happen in the last two years.
You'll want to see a dermatologist but certainly it's possible for medications to change hair color by affecting melanocytes in the hair follicle or through other mechanisms.
A variety of drugs have been implicated in causing hair colour changes. These include chloroquine and cancer chemotherapeutic agents (which have the best evidence) and also other drugs, such as p-aminobenzoic acid, calcium pantothenate, anthralin, chinoform, mephenesin, minoxidil, propofol, valproic acid, and verapamil.
Reference for Interest
Drug-induced hair colour changes.
Review article. Bublin JG, et al. J Clin Pharm Ther. 1992.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 1 answer
Posted 7 Jul 2012 • 2 answers
Posted 18 Jul 2013 • 1 answer
Why is my hair drying out, losing color and turning frizzy on the top and also hair receding fast a?
Posted 22 Oct 2013 • 2 answers
Posted 15 Apr 2017 • 1 answer